JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CORRECTION TO OUR PAPER: PROJECTIVE SYSTEMS SUPPORTED ON THE COMPLEMENT OF TWO LINEAR SUBSPACES (BULL. KOREAN MATH. SOC. 37(2000), 493-505)
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CORRECTION TO OUR PAPER: PROJECTIVE SYSTEMS SUPPORTED ON THE COMPLEMENT OF TWO LINEAR SUBSPACES (BULL. KOREAN MATH. SOC. 37(2000), 493-505)
Homma, Masaaki; Kim, Seon-Jeong; Yoo, Mi-Ja;
  PDF(new window)
 Abstract
In our previous paper (Bull. Korean Math. Soc. 37(2000), 493-505), we claimed a theorem on a certain subset of a projective space over a finite field (Theorem 3.1). Recently, however, Professor Kato pointed out that our proof does not work if the field consists of two elements. Here we give an alternative proof of the theorem for the exceptional case.
 Keywords
finite field;projective space;hyperplane;
 Language
English
 Cited by
 References
1.
Bull. Korean Math. Soc., vol.37. pp.493-505